How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29245
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Tiredness Sugary/bland taste on tongue or mouth. Loss of

Customer Question

Tiredness
Sugary/bland taste on tongue or mouth.
Loss of appetite because of the sugary/bland taste.
Suddenly unable to eat vegetables, sweet food, tea or coffee.
Sypmtoms seem to occur just after taking steroidal nose spray but could be coincidence
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Diabetes or high blood sugar is the most likely cause.
Bloood sugar wll cause sugary taste and also nausea.
Next cause is the yeast infection or otral thrush from steroid spray use.
Liver disease like viral hepatitis or gallbladder disorder can cause these symptoms.
Please see your GP soon to get blood tests fasting blood sugar, liver funtion test, a1c levels.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)